# SDR AALA202204115661

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N441UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10684
- Aircraft time: 1,230 hours, 314 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MASTER WARNING AND LAVATORY SMOKE ECAM ACTIVATION 3 HOURS INTO FLIGHT. IMMEDIATELY WENT OUT. NO INDICATIONS OF SMOKE IN ANY LAVATORIES. MAINTENANCE PERFORMED CIDS BITE TEST WITH NO DEFECTS NOTED PER AMM 23-73-34.
